# SDR DALA2022041002455

- Difficulty date: April 5, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 AFT CARGO COMPARTMENT FOUND 01EA SHEAR TIE CORROSION AT STA1197+187, BETWEEN S-39L AND S-39R, CORRECTIVE ACTION: REPAIRED AS PER B767-400 SRM 51-40 (2184523)
